# SDR SWAA2022020220329

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA ATTACH BRACKETS BROKEN UNDER FAIRING 192E / REMOVED AND REPLACED 2 EA. ATTACH BRACKETS UNDER FAIRING 192E IAW BOEING DWG 149A7712; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 85031U 11OCT17
